# SDR DALA2024030402943

- Difficulty date: March 3, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 53,450 hours, 38,610 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1053 L30
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER BELOW TEE FITTING STA 1053 LONGERON 30 AT AFT BULKHEAD. SUMMARY OF NRC 00562: CORROSION LEVEL 2. DOUBLER BELOW TEE FITTING STA 1053 LONGERON 30 AT AFT BULKHEAD WAS FABRICATED AND REPLACED PER B717-200 SRM 51-41-05-0G PAR 8 AND 51-41-02-0G AND PER B717-200 DWG 5930760 REV DL. (LP #0228593)
